MAUDE Adverse Event Report: ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL

ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL
Lot Number VERSION 3.2.2.1
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H4: manufacturing date is not on the label, but it is known so field h4 has been completed with this information.H11: the manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Event or Problem Description
The customer reported that crcl values calculated by the interface are not being used in drug calculations.
 
Additional Manufacturer Narrative
H6 updated.H11 updated: the investigation was completed by conducting a thorough evaluation of the product and the reported information.The customer reported that creatinine clearance (crcl) values calculated by the interface are not being used in drug calculations.On investigation it was determined that the root cause was related to the customer's workflow.It was found that the relevant lab values had not been entered into mosaiq by the user at the time that the doctor was going to approve the order.The issue is due to use error.Mosaiq and esi (external systems interface) did not have any malfunction and were working as designed and intended.Based on the available information there has been no mistreatment.

Brand Name
MOSAIQ
Common Device Name
ACCELERATOR, LINEAR, MEDICAL
Manufacturer (Section D)
ELEKTA SOLUTIONS AB
hagaplan 4
stockholm, 113 6 8
SW  113 68
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
400 perimeter center terrace
suite 50
atlanta GA 30346
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL
MDR Report Key22113817
Report Number3015232217-2025-00018
Device Sequence Number7156866
Product Code IYE
UDI-Device Identifier07340201500071
UDI-Public(01)07340201500071(10)3.2.2.1
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K223229
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot NumberVERSION 3.2.2.1
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown